# SDR 08FDEA03498

- Difficulty date: August 19, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 25,992 hours, 17,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6525550
- Condition: Corroded
- Location: Fairing Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL, LOWER FUSELAGE FAIRING SUPPORT FRAME HAS CORROSION, RBL 21, STA 950 FABRICATED TEE ANGLE FROM RT WHEEL WELL FUSELAGE FAIRING SUPPORT STA 950 REFB DWR 65-25550 AND CUSTOMER REQUEST, HEAT TREATED TRACKING NUMBER 2008-08-057.  TREATED AND PRIMED, REF SRM 51-10-2 PG 1-7.  INSTALLED REF SRM 51-30-2 PG 2,4-13.  THIS IS CLASSIFIED AS A MINOR REPAIR.
